# SDR DALA2024061806206

- Difficulty date: June 15, 2024
- Submitted: June 18, 2024
- Operation: Air carrier
- Aircraft: N583NW
- Make and model: Boeing 757351
- Aircraft serial: 32983
- Aircraft time: 74,086 hours, 24,277 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5803 2L DOOR NOT ARMING. CORRECTIVE ACTION: OPS CK 2L PASS DOOR PER B757 AMM 25-63. CK GOOD. (5990152)
